Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On topologically minimal surfaces of high genus


Author: Jung Hoon Lee
Journal: Proc. Amer. Math. Soc. 143 (2015), 2725-2730
MSC (2010): Primary 57M50
DOI: https://doi.org/10.1090/S0002-9939-2015-12455-0
Published electronically: January 5, 2015
MathSciNet review: 3326050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an irreducible $ 3$-manifold containing an incompressible surface has topologically minimal surfaces of arbitrary high genus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M50

Retrieve articles in all journals with MSC (2010): 57M50


Additional Information

Jung Hoon Lee
Affiliation: Department of Mathematics and Institute of Pure and Applied Mathematics, Chonbuk National University, Jeonju 561-756, Korea
Email: junghoon@jbnu.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-2015-12455-0
Keywords: topologically minimal surface, topological index, disk complex, incompressible surface
Received by editor(s): July 24, 2013
Received by editor(s) in revised form: January 6, 2014
Published electronically: January 5, 2015
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2015 American Mathematical Society